# SDR FDEA200903090868

- Difficulty date: March 9, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC0340
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INT T/E FOUND SKIN PANEL UNBONDED LWR SIDE.  REPAIRED PANEL IAW SRM 51-71-00, CHAP 16, VOL II.
